# SDR CALA2016030395203

- Difficulty date: March 1, 2016
- Submitted: March 3, 2016
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 98,879 hours, 11,004 cycles
- Engine: Pwa PW4056
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL FUSELAGE BELLY SKIN AT BS 770 FOUND CORRODED, BETWEEN STRINGER 46R - 47R.  REMOVED DAMAGE, FABRICATED & INSTALLED EXTERNAL DOUBLER REPAIR IAW ECRA 5330-05547.
